Skip to product information
1 of 3

Sanatos

Sanatos Cold Multisymptom Daytime & Nighttime 24 tabs - Antigripal

Sanatos Cold Multisymptom Daytime & Nighttime 24 tabs - Antigripal

Regular price $ 15.74
Regular price $ 15.74 Sale price $ 15.74
Sale Sold out
Tax included. Shipping calculated at checkout.
Size

Sanatos Cold Multi-symptom Daytime & Nighttime is an over the counter (OTC) medication for the temporary relief of the symptoms of flu and the common cold. The active ingredients are Acetaminophen for pain relief, Dextromethorphan HBr for cough suppressing and phenylephrine HCL, which is a nasal decongestant. This medication temporally relieves fever and the accompanying aches and pains. It also promotes sinus and nasal drainage and helps stop sneezing. Sanatos Cold Multi-symptom Night will induce drowsiness and should not be taken along with sedatives or alcoholic drinks. If these medications are taken according to instructions, they safely and effectively remove the symptoms associated with the flu and common cold. Since the medication contains acetaminophen, it should not be taken with any other medications that also contain acetaminophen, and it is advised to reduce alcohol consumption to fewer than three drinks while taking the medicine. It is recommended to consult a doctor if the patient has liver disease, heart disease, diabetes, glaucoma, high blood pressure or other chronic condition. The Day and Night caplets should not be taken at the same time.

Alivia los síntomas resfriado / gripe común.

Ayuda a despejar los conductos nasales promueve la secreción nasal y sinusal.

Alivia la tos para ayudarle a dormir.

View full details